# SDR DALA2022073105245

- Difficulty date: July 30, 2022
- Submitted: July 31, 2022
- Operation: Air carrier
- Aircraft: N842MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29715
- Aircraft time: 77,248 hours, 13,236 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 1818, L2 SLIDE ARMED LIGHT NOT ILLUMINATING MAIN ENTRY/SERVICE DOOR ARMED INDICATORS. CORRECTIVE ACTION: REPLACED 2L DOOR SLIDE LIGHT MODULE (2342648)
